# SDR AALA202201138009

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 65,309 hours, 25,674 cycles
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HARD TO OPEN OR CLOSE. ADJUSTED LAVATORY DOOR HINGES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK..
